# SDR CALA2013120593489

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 71,048 hours, 12,363 cycles
- Engine: Pwa PW4077
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK FROM LT WING AT FUELING PANEL.
